Jump to content

excessive gas


Recommended Posts

hey you bandsters!

I have a problem and thought as usual someone will have an answer. I'm exactely 2 weeks post-op and everything looks ok. lost 6lbs and my scars are history. But I have a problem with gas... it seems like everything I eat makes me bloated. I stopped drinkin protein shakes thinking they were the cause, but no. I feel heavy, and I can actually see my abdomen distended (not to the extreme, but....) it is very uncomfortable and I have to take Tums and /MOM to get relief... and the cycle starts again once I eat. even Glucerna have similar effect... please help! how can I stop the bloating?

thanks to all, as always...

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...